Browse Title Index


 
Issue Title
 
Vol 6, No 3 (2016) Soft L-uniformities and soft L-neighborhood systems Abstract   PDF
Jung Mi Ko, Yong Chan Kim
 
Vol 2, No 6 (2012) Soft multisets Abstract   PDF
Pinaki Majumdar
 
Vol 3, No 1 (2013) Soliton solutions for the Boussinesq equations Abstract   PDF
Anwar Ja'afar Mohamad Jawad
 
Vol 3, No 6 (2013) Soliton solutions of (2+1)-Zoomeron equation and Duffing equation and SRLW equation Abstract   PDF
Aminah Qawasmeh
 
Vol 3, No 6 (2013) Soliton solutions of Degasperis-Procesi equation and a modified KdV equation by the sine-cosine method Abstract   PDF
Issam Abu-Irwaq
 
Vol 3, No 3 (2013) Solitonic structures in a generalized dispersive Camassa-Holm model Abstract   PDF
Sun Lu, Tian Lixin
 
Vol 9, No 3 (2019) Solution of an equation in Poisson partial derivatives with conditions of Dirichlet using techniques of the inverse moments problem Abstract   PDF
Maria B. Pintarelli
 
Vol 8, No 1 (2018) Solution of space time fractional generalized KdV equation, KdV burger equation and Bona-Mahoney-Burgers equation with dual power-law nonlinearity using complex fractional transformation Abstract   PDF
Uttam Ghosh, Santanu Raut, Susmita Sarkar, Shantanu Das
 
Vol 2, No 3 (2012) Solution of two point boundary value problem by nine degree spline and superposition methods Abstract   PDF
Karwan Hama Faraj Jwamer, Aryan Ali.M
 
Vol 4, No 2 (2014) Solving fully fuzzy linear programming with symmetric trapezoidal fuzzy numbers using Mehar’s method Abstract   PDF
Abbas Hatami, Hamed Kazemipoor
 
Vol 7, No 5 (2017) Some explicit constructions of ternary non-full-rank tilings of abelian groups Abstract   PDF
Khalid Amin
 
Vol 2, No 3 (2012) Some I-lacunary difference double sequences in N-normed spaces defined by sequence of orlicz functions Abstract   PDF
Vakeel A. Khan, Sabiha Tabassum
 
Vol 2, No 5 (2012) Some interesting applications of graph labellings Abstract   PDF
V. Yegnanarayanan
 
Vol 6, No 4 (2016) Some mappings on products of generalized G-metric spaces Abstract   PDF
Ibrahim Omer Ahmed
 
Vol 4, No 5 (2014) Some new 4-cordial graphs Abstract   PDF
K.K. Kanani, N.B. Rathod
 
Vol 1, No 1 (2011) Some new families of fifth -order methods for finding simple zeros of non-linear equations Abstract   PDF
Behzad Ghanbari
 
Vol 2, No 3 (2012) Some new families of pair sum graphs Abstract   PDF
R. Ponraj, Vijaya Xavier Parthipan, R. Kala
 
Vol 7, No 4 (2017) Some new fixed point theorems in rectangular metric spaces Abstract   PDF
Arslan Hojat Ansari, Esra Yolacan
 
Vol 2, No 5 (2012) Some new operations of fuzzy soft sets Abstract   PDF
Tridiv Jyoti Neog, Dusmanta Kumar Sut
 
Vol 6, No 5 (2016) Some new two step iterative methods for solving nonlinear equations using Steffensen’s method Abstract   PDF
Najmuddin Ahmad, Vimal Pratap Singh
 
Vol 2, No 3 (2012) Some properties of analytic functions defined by a new generalized multiplier transformations Abstract   PDF
S R Swamy
 
Vol 1, No 1 (2011) Some properties of certain subclasses of p-valent functions defined by a linear derivative operator Abstract   PDF
Nagat Mustafa, Maslina Darus
 
Vol 4, No 6 (2014) Some properties of fuzzy preseparation axioms Abstract   PDF
Yong Chan Kim
 
Vol 3, No 2 (2013) Some questions of a class of the time sries model base on Haar wavelet Abstract   PDF
Xuewen Xia, Ting Dai
 
Vol 6, No 3 (2016) Some refinement of the inequality in quasi-2-normed spaces and quasi-(2;p)-normed spaces Abstract   PDF
Meng Liu, Meimei Song
 
526 - 550 of 650 Items << < 17 18 19 20 21 22 23 24 25 26 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS